Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  Some extremal problems in the theory of nonoverlapping domains with free poles on rays
 
 
Title: Some extremal problems in the theory of nonoverlapping domains with free poles on rays
Author: Bakhtin, A. K.
Targonskii, A. L.
Appeared in: Ukrainian mathematical journal
Paging: Volume 58 (2006) nr. 12 pages 1950-1954
Year: 2006
Contents:
Publisher: Kluwer Academic Publishers-Consultants Bureau, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands